# SDR QXEA200700441

- Difficulty date: March 18, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 12,374 hours, 8,973 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 304725201
- Part serial: CH462
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 3,343 hours, 3,047 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT NR 2410: POWER PLANT MESSAGE ON ED AFTER PROPS CAME OUT OF FEATHER.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REQUESTED REMOVAL AND REPLACEMENT OF NR 2 PECU (P/N 699018002, S/N 1046) IAW AMM TASK 61-20-36-000-801 AND 61-20-36-400-801.  OPS TEST FAILED.  DID NOT FIX PROBLEM.  AFTER TROUBLE SHOOTING, SWAPPED THE TORQUE SENSOR 'A' CONNECTOR P11 FROM NR 1 TO NR 2 AND VICE VERSA.  PROBLEM FOLLOWED FROM NR 2 ENGINE TO NR 1 ENGINE.  SWAPPED TORQUE SENSORS BACK TO ORIGINAL POSITIONS IAW TASKS 77-11-06-000-801 AND 77-11-06-400-801.  REMOVED AND REPLACED NR 2 ENGINE TORQUE SENSOR 'A' CONNECTOR P11 WITH NEW FROM STOCK.  FAULT CODE CLEARED.  ALL OPS CHECKS COMPLETED FOR THE NR 1 AND NR 2 ENGINES.  FADEC AND P
